Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nexuas

Help Me Please :/ I Ruined My Skin With Clean&clear Spot Treatment

Recommended Posts

Hi everybody,

I want to know is there any product/cream/treatment for me for clearing these scars and redness. a week ago I had two big pimples side by side on my upside of cheek. Then I bought Clean & Clear Advantage Acne Spot Treatment and Clean & Clear Clean & Clear Advantage Mark Treatment. First a few days I used spot treatment and It peeled and burned the pimples and I thought it is a good thing feeling that intense burning but the redness started spreading and widening :/ After that I panicked and started using the mark treatment and It felt the same (burning and peeling) now I have this huge red/purple scar :// I am thinking to start using scarzone and neosporin cuz I guess I irritated my skin .

I have attached my last pictures please help me guys what should I do now ? which cream or anything u guys can recommend to fade and heal this scar?

I wanted to go a dermatologist but I am kinda broke these days :/

I appreciate for any help. I am so desperate :/ I ruined my skin :/

post-416444-0-23773000-1408214855.jpg

post-416444-0-44607900-1408214866.jpg

post-416444-0-29345200-1408214874.jpg

post-416444-0-23773000-1408214855.jpg

post-416444-0-44607900-1408214866.jpg

post-416444-0-29345200-1408214874.jpg

Share this post


Link to post
Share on other sites

The Clean & Clear that you used shouldn't burn. Tingle maybe, but not burn. I would check that you're not allergic to one of the ingredients. Normally, salicylic acid is great for spot-treating spots, though it takes time to work.

Also, don't panic. Spots often leave red marks behind. Give it some time and hopefully it should fade.

And I agree with iCognito, aloe vera is good for soothing the skin. I wouldn't have though neosporin would make much of a difference. It's an antibiotic cream right?

Share this post


Link to post
Share on other sites

Thank you so much guys.

Btw I don't know if I am allergic to any of those ingredients but I am pretty sure it wasn't just a tingle, It was like chemicals eating my skin. And neosporin has antibiotic and it fades burn scares.

I will buy an aloe vera cream.

Do you guys know any good brand and where can I buy it? there is a CVC close to me.

I wish I can find Bepanthen ( Bepanthol cream) in the States, It used to do miracles for my skin.

Share this post


Link to post
Share on other sites

Hey bro I had the same thing happen to me using the same stuff except it was much bigger than yours. I ended up with some scarring which really pissed me off and of course, the company wouldn't help me out.

I ended up using a scar cream that helped fade and eliminate it. It's a prescription but totally worth it. Let me know if you want the info and I can forward it to you.

Share this post


Link to post
Share on other sites

Thank you so much bro, I sent you a PM. I will definitely buy that prescription cream ASAP.

Thanks for your help...

I appreciate it.

Share this post


Link to post
Share on other sites

Don't use neosporin or aquaphor, you'll break out under it.

Use pure aloe vera gel- no additives. Read the back, if there's more than aloe in it, don't use it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×